# SDR SIMA20231116001

- Difficulty date: November 16, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N645RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000064
- Aircraft time: 49,131 hours, 30,948 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Location: Fr 19
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FUSELAGE AT FR 19 CORROSION ON LH INBD FLOOR BEAM GUSSET SSI 53-10-027 (LEVEL 2 CORROSION) -C/A-INSTALLED REPLACEMENT DOUBLER FOR LH INBD FLOOR GUSSET AT FWD FUSELAGE FR 19 IAW EMB 170 SRM 53-10-10/R01 AND 51-43-02
